# SDR SWIA202157152

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE FOR COCKPIT FLOORBOARD 221ALF HAS EVIDENCE OF CORROSION.   (C-CHECK RO 4/1/2021)    REMOVED & REPLACED FS 280 FLOOR SUPPORT ANGLE FOR COCKPIT FLOORBOARD 221ALF REF CRJ-700 SRM51-42-06-001-001-A01 AND DWG# CC670-33052 REV G. COMPLIED WITH 51-900-1002-SKY
